# SDR AWXA0000333

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 5,324 hours, 1,961 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Apu
- Condition: Contaminated
- Location: Aft
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HAD A MILD OILY SMELL ON THE TOP OF DESCENT WITH LOW POWER SETTINGS (HP VALVE OPEN).  WASHED APU IAW CARD Z6D49301 AND F6D49303.  RECOMMENDATION:  MONITOR.
